# SDR UALA2010020300436

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 46,300 hours, 16,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR HAS A SOFT SPOT TOWARDS FWD FRONT OF FLOOR.  REPLACED FLOORBOARD AND FLOOR COVERING.
